MathSciNet Relay Station
MathSciNet bibliographic data
MR509709 (58 #23068) 35K10 (35B45)
Pukalʹskiĭ, I. D. Estimates of the solutions of parabolic equations that are degenerate on the boundary of the domain. (Russian) Mat. Zametki 22 (1977), no. 4, 553–560.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement